MathSciNet Relay Station
MathSciNet bibliographic data
MR2128549 53C22 (28A78 58C25)
Rifford, Ludovic A Morse-Sard theorem for the distance function on Riemannian manifolds. Manuscripta Math. 113 (2004), no. 2, 251–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement